Lichenoid inflammation of DSAP lesions following treatment with durvalumab, olaparib and paclitaxel: A potential diagnostic pitfall mimicking lichenoid drug eruptions associated with PDL-1 inhibitors
Published Web Locationhttps://doi.org/10.5070/D3263047982
Disseminated superficial actinic porokeratosis (DSAP) is an uncommon skin condition that can be inherited or may occur sporadically with multiple red-brown, thin plaques in a photodistribution. The condition more often affects middle-aged women and is often recalcitrant to therapy. In rare literature reports, systemic medications can trigger exacerbation or promote inflammation in pre-existing lesions of DSAP. We present a novel case of chemotherapy-associated DSAP inflammation in a 66-year-old woman after triple therapy with durvalumab (PD-L1 inhibitor), olaparib (PARP inhibitor) and paclitaxel, showing similarities to primary lichen planus-like eruption from immune checkpoint inhibitors.